# SDR AWXA200301506

- Difficulty date: November 4, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N305AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24012
- Aircraft time: 49,199 hours, 34,678 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65464311
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-15 CHECK FOUND THE LT WING OUTBOARD FOREFLAP LEADING EDGE CHAFING AGAINST THE AFT BOX PANEL AT FLAPWELL OUTBOARD OF NR 3 FLAP TRACK RS 275.03.  MAINTENANCE REMOVED THE LT WING OUTBOARD FLAP WELL BOX PANEL AT RS 275.03; FABRICATED A NEW REPLACEMENT PANEL; INSTALLED REPAIR PART IAW AWA ER 03-5752-03317-DL1.
